MathSciNet Relay Station
MathSciNet bibliographic data
MR2477893 53C21 (35B40 35J61 35R01)
Khuri, M. A.; Marques, F. C.; Schoen, R. M. A compactness theorem for the Yamabe problem. J. Differential Geom. 81 (2009), no. 1, 143–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement